Über die Summenformeln in quadratischen Zahlkörpern.

Н.С. Кошляков

Matematiceskij sbornik

  • Volume: 35, page 221-236
  • ISSN: 0368-8666

How to cite


Кошляков, Н.С.. "Über die Summenformeln in quadratischen Zahlkörpern.." Matematiceskij sbornik 35 221-236. <http://eudml.org/doc/64567>.

author = {Кошляков, Н.С.},
journal = {Matematiceskij sbornik},
language = {ger},
pages = {221-236},
publisher = {Tipogr. Lissnera i Sobko},
title = {Über die Summenformeln in quadratischen Zahlkörpern.},
url = {http://eudml.org/doc/64567},
volume = {35},

AU - Кошляков, Н.С.
TI - Über die Summenformeln in quadratischen Zahlkörpern.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 35
SP - 221
EP - 236
LA - ger
UR - http://eudml.org/doc/64567
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.